# SDR QXEA2022010400008

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 16,083 hours, 17,347 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pump
- Part number: 4122029000
- Part serial: 256
- Condition: Inoperative
- Location: #2 Engine
- Part time: 34,964 hours, 36,855 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MOVE #2 PROPELLER INTO FULL REVERSE POSITION USING FEATHERING PUMP DUE TO PROP 2 AUX PUMP BREAKER POPPING. REMOVED #2 FEATHERING PUMP IAW AMM 61-20-31-000-801. INSTALLED NEW #2 FEATHERING PUMP IAW AMM 61-20-31-400-801. OPS CHECK GOOD PROP MOVED TO FULL REVERSE AND BACK TO FEATHER WITH OUT CB POPPING.
